# SDR SWIA202161612

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 41,245 hours, 35,259 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRACKED RH WINDSHIELD, DIVERTED TO DEN. DECLARED EMERGENCY.  / NO OVERWEIGHT LANDING    (FLIGHT 4682 - FILED CLOSED)    REMOVED AND REPLACED RH WINDSHIELD IN PER SKYWEST TASK CARD 56-220-1000-SKY.
